Initial boundary value problem for a class of higher-order n-dimensional nonlinear pseudo-parabolic equations

Autor: Liming Xiao, Mingkun Li
Jazyk: angličtina
Rok vydání: 2021
Předmět:
Zdroj: Boundary Value Problems, Vol 2021, Iss 1, Pp 1-24 (2021)
Druh dokumentu: article
ISSN: 1687-2770
DOI: 10.1186/s13661-020-01482-6
Popis: Abstract In this paper, we study the initial boundary value problem for a class of higher-order n-dimensional nonlinear pseudo-parabolic equations which do not have positive energy and come from the soil mechanics, the heat conduction, and the nonlinear optics. By the mountain pass theorem we first prove the existence of nonzero weak solution to the static problem, which is the important basis of evolution problem, then based on the method of potential well we prove the existence of global weak solution to the evolution problem.
Databáze: Directory of Open Access Journals
Nepřihlášeným uživatelům se plný text nezobrazuje